×

zbMATH — the first resource for mathematics

Remarks on varieties of topological groups. (English) Zbl 0275.22002

MSC:
22A05 Structure of general topological groups
22C05 Compact groups
20E10 Quasivarieties and varieties of groups
20E05 Free nonabelian groups
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] BALCERZYK S., MYCIELSKI J.: On the existence of free subroups in topological groups. Fundam. Math. 44, 1957, 303-308. · Zbl 0079.04003
[2] BROOKS M. S., MORRIS S. A., SAXON S. A.: Generating varieties of topological groups. Proc. Edinburgh Math. Soc. 18, 1973, 191-197. · Zbl 0263.22002
[3] CHEN S., MORRIS S. A.: Varieties of topological groups generated by Lie groups. Proc. Edinburgh Math. Soc. 18, 1972, 49-53. · Zbl 0224.22008
[4] DIESTEL J., MORRIS S. A.: Remarks on varieties of linear topological spaces. J. London Math. Soc. · Zbl 0252.46001
[5] DIESTEL J., MORRIS S. A., SAXON S. A.: Varieties of locally convex topological vector spaces. Bull. Amer. Math. Soc. 77, 1971, 799-803. · Zbl 0219.46002
[6] DIESTEL J., MORRIS S. A., SAXON S. A.: Varieties of linear topological spaces. Trans. Amer. Math. Soc. 172, 1972, 207-229. · Zbl 0252.46001
[7] GRAEV M. J.: Free topological groups. Izvestiya Akad. Nauk. SSSR Ser Mat. 12, 1948, 279-324 (Russian).
[8] GROSSER S., MOSKOVITZ M.: Compactness conditions in topological groups. J. reine angew. Math. 246, 1971, 1-40. · Zbl 0219.22011
[9] HIGMAN G.: Unrestricted free products and varieties of topological groups. J. London Math. Soc. 27, 1952, 73-81. · Zbl 0046.02601
[10] MORRIS S. A.: Varieties of topological groups. Bull. aust. Math. Soc. 1, 1969, 145-160. · Zbl 0172.31404
[11] MORRIS S. A.: Varieties of topological groups II. Bull. aust. Math. Soc. 2, 1970. 1-13. · Zbl 0179.04904
[12] MORRIS S. A.: Varieties of topological groups III. Bull. aust. Math. Soc. 2, 1970, 165-178. · Zbl 0186.32901
[13] MORRIS S. A.: Varieties of topological groups. Bull. aust. Math. Soc. 3, 1970, 429-431.
[14] MORRIS S. A.: Free products o topological groups. Bull. aust. Math. Soc. 4, 1971, 17-29. · Zbl 0199.34503
[15] MORRIS S. A.: Free compact abelian groups. Mat. čas. 22, 1972, 141-147. · Zbl 0235.22012
[16] MORRIS S. A.: On varieties of topological groups generated by solvable groups. Colloq. math. 25, 1972, 67-69.
[17] MORRIS S. A.: Locally compact abelian groups and the variety of topological groups generated by the reals. Proc. Amer. Math. Soc. 34, 1972, 290-292. · Zbl 0222.22005
[18] MORRIS S. A.: Just non-singly generated varieties of locally convex spaces. Colloq. Math. · Zbl 0285.46004
[19] MORRIS S. A.: A topological group characterization of those locally convex spaces having their weak topology. Math. Ann. 195, 1972, 330-331.
[20] MORRIS S. A.: Locally comp et groups and ß-varieties of topological groups. Fundam. math. 78, 1973, 23-20.
[21] MORRIS S. A.: Varieties of topological groups generated by maximally almost periodic groups. Fundam. math. · Zbl 0236.22006
[22] MORRIS S. A.: Maximally almost periodic groups and varieties of topological groups. Fundam. Math. 83, 4 197 · Zbl 0275.22003
[23] MORRIS S. A.: Varieties of topological groups generated by solvable and nilpotent gtoups. Colloq. math. 27, 1973, 211-213. · Zbl 0263.22005
[24] MORRIS S. A.: Varieties of topological groups and left adjoint functors. J. aust. Math. Soc. 1973. · Zbl 0274.22003
[25] NEUMANN H.: Varieties of groups. Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 37, Springer-Verlag, Berlin-Heidelberg, New York, 1967. · Zbl 0149.26704
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.